Loading [MathJax]/jax/output/SVG/config.js
Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1991, Volume 36, Issue 2, Pages 247–262
DOI: https://doi.org/10.1070/IM1991v036n02ABEH002020
(Mi im1092)
 

This article is cited in 18 scientific papers (total in 18 papers)

On dilatation theory and spectral analysis of dissipative Schrodinger operators in Weyl's limit-circle case

B. P. Allakhverdiev
References:
Abstract: Dissipative Schrödinger operators are studied in Weyl's limit-circle case. A selfadjoint dilation and a spectral model of these operators are constructed and the characteristic function is computed. Theorems on the completeness of the eigenfunctions of the dissipative operators are proved.
Received: 11.03.1988
Bibliographic databases:
UDC: 517.984
MSC: Primary 34B20, 34B25, 47A20; Secondary 46B15, 47B44, 33A40
Language: English
Original paper language: Russian
Citation: B. P. Allakhverdiev, “On dilatation theory and spectral analysis of dissipative Schrodinger operators in Weyl's limit-circle case”, Math. USSR-Izv., 36:2 (1991), 247–262
Citation in format AMSBIB
\Bibitem{All90}
\by B.~P.~Allakhverdiev
\paper On~dilatation theory and spectral analysis of dissipative Schrodinger operators in Weyl's limit-circle case
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 2
\pages 247--262
\mathnet{http://mi.mathnet.ru/eng/im1092}
\crossref{https://doi.org/10.1070/IM1991v036n02ABEH002020}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1062512}
\zmath{https://zbmath.org/?q=an:0728.47003}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..247A}
Linking options:
  • https://www.mathnet.ru/eng/im1092
  • https://doi.org/10.1070/IM1991v036n02ABEH002020
  • https://www.mathnet.ru/eng/im/v54/i2/p242
  • This publication is cited in the following 18 articles:
    1. St. Petersburg Math. J., 35:1 (2024), 217–232  mathnet  crossref
    2. Bilender PAŞAOĞLU, Hüseyin TUNA, Yüksel YALÇINKAYA, “On the Dissipative Extensions of the Conformable Fractional Sturm-Liouville Operator”, Turkish Journal of Mathematics and Computer Science, 13:1 (2021), 1  crossref
    3. Ekin Uğurlu, “Extensions of a Minimal Third-Order Formally Symmetric Operator”, Bull. Malays. Math. Sci. Soc., 43:1 (2020), 453  crossref
    4. Ekin Uğurlu, “Direct approach for the characteristic function of a dissipative operator with distributional potentials”, Anal.Math.Phys., 10:3 (2020)  crossref
    5. Ekin Uğurlu, “Coordinate-Free Approach for the Characteristic Function of a Fourth-Order Dissipative Operator”, Numerical Functional Analysis and Optimization, 40:16 (2019), 1877  crossref
    6. Ekin Uğurlu, Kenan Taş, “A New Method for Dissipative Dynamic Operator with Transmission Conditions”, Complex Anal. Oper. Theory, 12:4 (2018), 1027  crossref
    7. Aytekin Ery{\i}lmaz, Hüseyin Tuna, “Spectral analysis of dissipative fractional Sturm–Liouville operators”, Georgian Mathematical Journal, 24:3 (2017), 351  crossref
    8. Ekin UĞURLU, Kenan TAŞ, “Dissipative operator and its Cayley transform”, Turk J Math, 41 (2017), 1404  crossref
    9. Dumitru Baleanu, Ekin Uğurlu, “Regular fractional dissipative boundary value problems”, Adv Differ Equ, 2016:1 (2016)  crossref
    10. Ekin Uğurlu, Elgiz Bairamov, “Dissipative operators with impulsive conditions”, J Math Chem, 2013  crossref
    11. Ekin Uğurlu, Elgiz Bairamov, “Spectral analysis of eigenparameter dependent boundary value transmission problems”, Journal of Mathematical Analysis and Applications, 2013  crossref
    12. Bilender P. Allahverdiev, Elgiz Bairamov, Ekin Ugurlu, “Eigenparameter dependent Sturm–Liouville problems in boundary conditions with transmission conditions”, Journal of Mathematical Analysis and Applications, 2012  crossref
    13. J. Behrndt, M. Langer, Operator Methods for Boundary Value Problems, 2012, 121  crossref
    14. M. Yakít Ongun, Bilender P. Allahverdiev, “A completeness theorem for a dissipative Schrödinger problem with the spectral parameter in the boundary condition”, Math Nachr, 281:4 (2008), 541  crossref  mathscinet  zmath  isi  elib
    15. M. Yak{\i}t Ongun, “Spectral analysis of nonselfadjoint Schrödinger problem with eigenparameter in the boundary condition”, Sci China Ser A, 50:2 (2007), 217  crossref  mathscinet  zmath  isi
    16. Ryzhov V., “Functional Model of a Class of Non-Selfadjoint Extensions of Symmetric Operators”, Operator Theory, Analysis and Mathematical Physics, Operator Theory : Advances and Applications, 174, eds. Janas J., Kurasov P., Laptev A., Naboko S., Stolz G., Birkhauser Verlag Ag, 2007, 117–158  crossref  mathscinet  zmath  isi
    17. Allahverdiev B., “Dissipative Schrodinger Operators with Matrix Potentials”, Potential Anal., 20:4 (2004), 303–315  crossref  mathscinet  zmath  isi
    18. B. P. Allakhverdiev, “On the theory of nonselfadjoint operators of Schrödinger type with a matrix potential”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 193–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:665
    Russian version PDF:122
    English version PDF:29
    References:69
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025